# SDR AALA970933

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 760 RT RBL 70.5, APPROXIMATELY 6 INCH, 2 EACH, CRACKS IN LIGHTNING HOLE OF FLOOR BEAM LOWER OUTBOARD RADIUS UPPER I/A RADIUS .75 INCH PLUS 1 INCH LONG.  REPLACED WEB SECTION AND ACCOMPLISHED TYPICAL WEB REPAIR 51-40-2 PG 6.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
